# SDR AALA20001201

- Difficulty date: July 19, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Engine: Pwa JT8D217C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: AV16B1736D
- Part serial: M17506
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MCI - FLT 851 - APPROX 35 MIN AFTER TAKEOFF, WHILE AT CRUISE AT FL260 DISCOVERED AT 900 LB FUEL IMBALANCE BETWEEN RIGHT MAIN AND LEFT MAIN FUEL TANKS.  CENTER TANK HAD 10,000 LBS OF FUEL STILL REMAINING, LEFT TANK WAS STILL FULL 9100 LBS AND RIGHT TANK 8200 LBS AS PER PROCEDURES TURNED OFF BOTH RIGHT FUEL PUMPS.  FUEL CONTINUED TO FEED OUT OF THE RIGHT TANK.  DIVERTED TO MCI AND LANDED 30 MINUTES LATER WITH A 4700 LB FUEL IMBALANCE.  REPLACED RIGHT WING FUEL VALVE.  SYTEM GROUND CHECK NORMAL OPERATION.  (M)
